# SDR DALA2023103108943

- Difficulty date: October 25, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 86,671 hours, 40,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 SURVIVAL KIT CONTAINER STRAP DAMAGED / LOCATION:301. CORRECTIVE ACTION: NO TROUBLE FOUND. (0034702)
